# SDR AALA202403197700

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 23,840 hours, 9,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT LIGHT AT FLIGHT ATTENDANT SEAT 1L INBOARD TEST FAIL. REPLACED BATTERY FOR FLASHLIGHT AT FLIGHT ATTENDANT 1L INBOARD.
